# SDR FOTR20150925003

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N332DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 56,612 hours, 18,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 665-755
- Part time: 56,612 hours, 18,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT MOP SILL HAS CORROSION ON UPPER SURFACE BS 690 TO 740, LBL 63. REPAIRED ON FAS NON-ROUTINE 68279, WO N332DH-01-02.
